Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 16, 2016, 4:03 AM CST. It took effect at Jan 16, 2016, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 4:03 AM CST (10:03 UTC)
- In effect from
- Jan 16, 2016, 9:00 PM CST
- Expired
- Jan 17, 2016, 11:47 AM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
703 WHUS74 KMOB 161003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO NOON CST SUNDAY... .A FAST MOVING AREA OF LOW PRESSURE WILL BRING HIGH WINDS AND SEAS TO THE MARINE AREA TONIGHT INTO SUNDAY MORNING. GMZ650-655-670-675-161900- /O.NEW.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/ /O.NEW.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/ /O.NEW.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO NOON CST SUNDAY. * WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...3 FEET NEARSHORE TO 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-161900- /O.NEW.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 403 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS...AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
440 WHUS74 KMOB 161831 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1231 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST SUNDAY... .A FAST MOVING AREA OF LOW PRESSURE WILL MOVE EAST JUST TO THE SOUTH OF THE MARINE AREA TONIGHT...BRINGING HIGH WINDS AND SEAS TO THE COASTAL WATERS TONIGHT INTO SUNDAY MORNING. GMZ650-655-670-675-170245- /O.CON.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/ /O.CON.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/ /O.CON.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1231 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST SUNDAY... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 6 FEET NEARSHORE UP TO 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-170245- /O.CON.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1231 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHUS74 KMOB 170244 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 844 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST SUNDAY... .A FAST MOVING AREA OF LOW PRESSURE WILL PASS SOUTH OF THE MARINE AREA TONIGHT...BRINGING HIGH WINDS AND SEAS TO THE COASTAL WATERS TONIGHT INTO SUNDAY MORNING. GMZ650-655-670-675-171045- /O.CON.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/ /O.CON.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/ /O.CON.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 844 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST SUNDAY... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-171045- /O.CON.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 844 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
031 WHUS74 KMOB 171035 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 435 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST THIS MORNING... .HIGH WINDS AND SEAS WILL SLOWLY DECREASE THIS MORNING AS THE LOW PRESSURE MOVES EAST OF THE AREA. GMZ650-655-670-675-171800- /O.EXT.KMOB.GL.W.0001.000000T0000Z-160117T1500Z/ /O.EXT.KMOB.SC.Y.0006.160117T1500Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 435 AM CST SUN JAN 17 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO NOON CST TODAY... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-171800- /O.CON.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 435 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS74 KMOB 171522 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 922 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... .HIGH WINDS AND SEAS WILL SLOWLY DECREASE THIS MORNING AS THE LOW PRESSURE MOVES EAST OF THE AREA. GMZ650-655-670-675-171800- /O.EXP.KMOB.GL.W.0001.000000T0000Z-160117T1500Z/ /O.CON.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 922 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-171800- /O.CON.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 922 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
842 WHUS74 KMOB 171747 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1147 AM CST SUN JAN 17 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 6 PM CST THIS EVENING... .NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT. GMZ670-675-180000- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/ /O.NEW.KMOB.SC.Y.0007.160117T1800Z-160118T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1147 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...6 TO 8 FEET WELL OFFSHORE SUBSIDING TO 4 TO 6 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-171900- /O.CAN.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1147 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT. $$ GMZ650-655-171900- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1147 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 11:26 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Jan 15, 11:26 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1126 PM CST FRI JAN 15 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...SOME AREAS ALONG AND SOUTHEAST OF INTERSTATE 65 HAVE
DROPPED TO LIFR OR LOWER LEVELS. AM EXPECTING THE LOWER CIGS/VISBYS
TO FILL IN...WITH DRIER AIR TO THE NORTHWEST HELPING TO LIMIT THE
CIG/VISBYS DROP. AFTER SUNRISE...MORE DRIER AIR MOVING IN FROM THE
NORTHWEST ALONG WITH DAYTIME HEATING WILL QUICKLY ERODE THE LOWER
CLOUDS/FOG OVER THE AREA...BUT AS A SECOND FRONT MOVES ACROSS THE
AREA TONIGHT...AM EXPECTING TO DROP TO IFR OR LOWER LEVELS AGAIN
TONIGHT.
/16
&&
.PREV DISCUSSION... /ISSUED 948 PM CST FRI JAN 15 2016/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...VISIBILITIES ALONG AND SOUTHEAST OF I65 HAVE STARTED
DROPPING. GUIDANCE CONTINUES TO FOCUS ON THESE AREA DROPPING...SO
HAVE ISSUED A DENSE FOG ADVISORY. A COMBINATION OF DRIER AIR MOVING
IN FROM THE NORTHWEST AND DAYTIME HEATING WILL MIX OUT THE FOG AFTER
SUNRISE.
/16
PREV DISCUSSION... /ISSUED 529 PM CST FRI JAN 15 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...FOR THIS ISSUANCE...TIMING AND COVERAGE OF RETURN OF
IFR OR LOWER CIGS/VISBYS TONIGHT. THE PATCH OF LOW END MVFR LEVEL
STRATUS THAT HAS BEEN HANGING TOUGH OVER THE NORTHEASTERN PORTION OF
THE FA CONTINUES TO MIX OUT AND MOVE EAST OF THE AREA. MODEL
PHYSICALS AND HALF THE STATISTICAL GUIDANCE IN PRETTY GOOD AGREEMENT
THAT THE MAJORITY OF THE FA WILL SEE DROPS OVERNIGHT TONIGHT...WITH
CLEAR SKIES AND MOISTURE STILL IN PLACE OVER THE AREA. GUIDANCE IS
ADVERTISING AFTER 06Z...THOUGH...SO HAVE PUSHED BACK THE DROPS TILL
AFTER MIDNIGHT TONIGHT. WITH A DRIER NORTHERLY PUSH MOVING OVER THE
AREA SATURDAY...AM EXPECTING THE STRATUS TO ERODE FROM THE
NORTHWEST...WITH NEAR COASTAL AREAS SEEING THE LAST OF THE STRATUS
TO MIX OUT.
/16
PREV DISCUSSION... /ISSUED 326 PM CST FRI JAN 15 2016/
AREAS OF DENSE FOG POSSIBLE TONIGHT...
NEAR TERM /NOW THROUGH SATURDAY/...QUIET TONIGHT BUT TOMORROW
AFTERNOON IS A PERIOD OF TRANSITION. THIS MORNING'S DEEPLY-REFLECTED
WAVE AND ASSOCIATED SFC LOW PRESSURE HAVE SINCE MOVED WELL EAST. IN
FACT...SFC WINDS HAVE ALREADY TURNED SW AND A NICE LINE OF LOW LEVEL
CLOUD EROSION IS CURRENTLY OBSERVED TO BE MOVING ACROSS THE SW AL/SE
REGION. AFTER MID-EVENING...SFC WINDS BECOME MORE NW IN RESPONSE TO
A WEAK PRES TROF MOVING THROUGH THE REGION. OVERNIGHT LOWS WILL BE
COOL. MOSTLY RANGING FROM THE LOWER 40S INLAND TO THE MID 40S ALONG
THE COAST. LINGERING CLOUDS EARLY...FOLLOWED BY AREAS OF DENSE FOG
LATER WILL HAMPER MAXIMUM POTENTIAL OF LONGWAVE RADIATIONAL COOLING
PROCESS. A DENSE FOG ADVISORY MAY LATER BE REQUIRED. SATURDAY BEGINS
WITH DENSE FOG LINGERING THROUGH LATE MORNING. AFTER THE FOG BURNS
OFF...CLOUDS WILL QUICKLY OVERSPREAD AND THICKEN OVER THE REGION
FROM THE SW. SFC WINDS PICK UP AND BLOW FROM THE NE...HENCE
ACCELERATING DOWN-GRADIENT INTO THE UPSTREAM DEVELOPING SFC LOW BY
DARK. RAIN CHANCES RAMP UP QUICKLY AFTER DARK. /23 JMM
SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...A LONGWAVE TROF
OVER THE CENTRAL STATES ADVANCES INTO THE EASTERN STATES THROUGH
SUNDAY...WITH AN EMBEDDED SHORTWAVE SYSTEM MEANWHILE ADVANCING ACROSS
THE SOUTHEAST STATES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. A
SURFACE LOW...ASSOCIATED WITH THE EMBEDDED SHORTWAVE...MOVES FROM
WELL SOUTH OF LOUISIANA AND NEARLY OVER THE CENTRAL GULF SATURDAY
EVENING QUICKLY TO THE NORTHEAST GULF LATER SATURDAY NIGHT BEFORE
CONTINUING INTO THE WESTERN ATLANTIC ON SUNDAY. A NORTHERLY SURFACE
FLOW CONTINUES OVER THE FORECAST AREA WHILE THIS SYSTEM PASSES TO THE
SOUTH AND WITH A STABLE...OVERRUNNING FLOW OVER THE AREA...WILL JUST
HAVE A COLD RAIN SHIFTING QUICKLY ACROSS THE AREA SATURDAY NIGHT.
DRY CONDITIONS FOLLOW FOR SUNDAY AS VERY DRY DEEP LAYER AIR FLOWS
INTO THE REGION...WITH PRECIPITABLE WATER VALUES NEAR 0.25 INCHES.
THE LONGWAVE TROF SLOWLY SHIFTS INTO THE WESTERN ATLANTIC THROUGH THE
REMAINDER OF THE PERIOD WHILE A SURFACE HIGH BUILDS FROM THE PLAINS
INTO THE EASTERN STATES. DRY CONDITIONS CONTINUE FOR SUNDAY NIGHT
THROUGH MONDAY NIGHT AS DRY DEEP LAYER AIR REMAINS IN PLACE OVER THE
REGION. LOWS SATURDAY NIGHT WILL RANGE FROM THE MID/UPPER 30S INLAND
TO THE LOWER/MID 40S NEAR THE COAST. OVERNIGHT LOWS THEN TREND COLDER
WITH LOWS MONDAY NIGHT RANGING FROM THE MID 20S WELL INLAND TO THE
LOWER 30S AT THE COAST. HIGHS ON SUNDAY RANGE FROM THE LOWER 50S
INLAND TO THE UPPER 50S AT THE COAST...THEN FOR MONDAY HIGHS RANGE
FROM THE UPPER 40S WELL INLAND TO THE LOWER 50S AT THE COAST. /29
LONG TERM /TUESDAY THROUGH FRIDAY/...A SHORTWAVE MOVES ACROSS THE
SOUTHEAST STATES TUESDAY NIGHT INTO WEDNESDAY MORNING IN AN OTHERWISE
ZONAL FLOW ALOFT. A SURFACE RIDGE OVER THE REGION SHIFTS EASTWARD
ON TUESDAY ALLOWING FOR A RETURN FLOW TO ENSUE. THERE IS A FAIR
AMOUNT OF DISAGREEMENT IN THE GUIDANCE...BUT THERE IS THE POTENTIAL
FOR A SURFACE LOW TO DEVELOP WITH THE SHORTWAVE SYSTEM AND PASS
NORTH OF THE AREA ON WEDNESDAY...WHICH IN TURN MANY BRING A WEAK
TRAILING COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY NIGHT. A
MODEST DEEP LAYER MOISTURE RETURN DEVELOPS AHEAD OF THE POSSIBLE FRONT
AND HAVE KEPT SLIGHT CHANCE POPS IN FOR WEDNESDAY NIGHT. AN UPPER
TROF MEANWHILE ADVANCES ACROSS THE CENTRAL STATES AND INTO THE
EASTERN STATES THROUGH FRIDAY...WITH AN ASSOCIATED SURFACE LOW
EXPECTED TO MOVE FROM THE SOUTHERN PLAINS TO ACROSS THE NORTHERN
GULF. WILL HAVE SLIGHT CHANCE TO CHANCE POPS FOR THURSDAY...TRENDING
TO CHANCE POPS ACROSS THE AREA FOR THURSDAY NIGHT AND FRIDAY.
HIGHS ON TUESDAY WILL RANGE FROM AROUND 50 INLAND TO THE LOWER 50S
CLOSER TO THE COAST...THEN TRENDING WARMER WITH HIGHS GENERALLY
RANGING FROM THE UPPER 50S TO LOWER 60S. LOWS TUESDAY NIGHT RANGE
FROM THE LOWER 30S INLAND TO AROUND 40 AT THE COAST...THEN TREND
WARMER TO RANGE FROM THE LOWER 40S INLAND TO THE UPPER 40S AT THE
COAST FOR THE REMAINDER OF THE PERIOD. /29
MARINE...ALL EYES ON THIS SECOND LOW PRESSURE SYSTEM TOMORROW
NIGHT WHOSE IMPACTS WILL LIKELY BE SUSTAINED WINDS NEAR 25 KNOTS AND
WITH FREQUENT GUSTS TO GALE FORCE. FOR NOW...HAVE DECIDED TO HOLD
WITH HIGH END SCA BUT THIS MAY BE BUMPED UP IF NEXT PACKAGE SUPPORTS
THIS. SO WINDS PICK UP QUICKLY TOMORROW EVENING AND PEAK OUT FROM 06-
12 UTC TOMORROW NIGHT AND ARE ON THE DECREASE MOST OF THE DAY
SUNDAY. SEA HEIGHTS BUILD TO 3 TO 5 FEET NEARSHORE TO 5 TO 8 FEET
OFFSHORE BY SUNRISE SUNDAY...AND THEN DECREASE SLOWLY AS SWELL
PROGRESSIVELY MOVING FROM NW TO SE THROUGHOUT THE DAY. THE SFC LOW
IS QUICK AND HARD HITTING. OFFSHORE FLOW THEN PERSISTS THROUGH MID-
WEEK WITH NO HAZARDS. SFC WINDS BECOME SELY THEREAFTER. /23 JMM
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR ALZ055>060-
261>266.
FL...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR FLZ201>206.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR GMZ633.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Jan 15, 6:37 AM CST, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 637 AM CST FRI JAN 15 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161245- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 637 AM CST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-161245- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 637 AM CST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH EARLY THIS EVENING DUE TO HIGH WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT LOW PRESSURE SYSTEM PASSES ACROSS THE CENTRAL GULF SATURDAY NIGHT. IN ITS WAKE...A MODERATE TO STRONG OFFSHORE WIND FLOW SETS UP LATE IN THE WEEKEND. AS A RESULT...A SMALL CRAFT ADVISORY MAY BE REQUIRED SATURDAY NIGHT INTO SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 9:46 PM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more | 11 hr |
| Jan 16, 4:03 AM CST | Gale Warning | MOB | 29 hr | |
| Jan 16, 4:03 AM CST | Small Craft Advisory | MOB | 32 hr |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.